# SDR CALA2014010290010

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 60,878 hours, 7,057 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 TT2 & PT2 PROBE HEAT FAIL MESSAGE IS ACTIVE.  REPLACED NR 1 ENG PT2 &TT2 PROBE.  IDLE RUN TEST NR 6 & NR 7 ZIA 42332.
